# SDR ABXA20140605206

- Difficulty date: June 5, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Part number: 114T221119
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SLAT OTBD AUX TRACK, FWD SUPPORT, AT THE OTBD ATTACHMENT TO STRUCTURE SUPPORT IS CORRODED AT APPROX LT WING LE STATION 633.  LOCATED & INSTALLED NEW STRUT RIB IAW SRM 51-40-5 & 51-40-2.  CIE WILL BE ACCOMPLISHED ON PANEL REPORT NR 2, 75 900444.  CORRODED L2, PN 114T2211-19, SN NSN, PART NAME STRUT, STR & WS LOC ON ACFT WS 633.045, LW FWD LOWER LE.  ACFT WAS GNDED.
